# SDR TRAX200800236

- Difficulty date: February 8, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,729 hours, 33,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR EXIT LIGHT COVER IS CRACKED AND NOT LEGIBLE.
